# SDR DALA2021100706155

- Difficulty date: October 1, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON L1 DOOR PNEUMATIC ACTUATOR BTW STA 324 TO STA 333 AND BTW S-12L TO S-13L AT PAX CABIN. CORRECTIVE ACTION: SUMMARY NRC 00441: L1 DOOR ACTUATOR PNEUMATIC AND WAS REPLACED BY A SERVICEABLE ACTUATOR PER B757-200 AMM 52-11. (1967664)
